A method of estimation for resolvents of non-selfadjoint operators
Doklady Akademii Nauk, Tome 154 (1964) no. 5, pp. 1034-1037
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_5_a7,
author = {V. I. Matsaev},
title = {A method of estimation for resolvents of non-selfadjoint operators},
journal = {Doklady Akademii Nauk},
pages = {1034--1037},
year = {1964},
volume = {154},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_5_a7/}
}
V. I. Matsaev. A method of estimation for resolvents of non-selfadjoint operators. Doklady Akademii Nauk, Tome 154 (1964) no. 5, pp. 1034-1037. http://geodesic.mathdoc.fr/item/DAN_1964_154_5_a7/